American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D08) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. A. Ivanov and S. V. Shpectorov. The flag-transitive tilde and Petersen-type geometries are all known . Bull. Amer. Math. Soc. 31 (1994) 173-184. MR 1256977.
Abstract, references, and article information
View Article: PDF

[2] Nobuo Iiyori and Hiroyoshi Yamaki. On a conjecture of Frobenius. Bull. Amer. Math. Soc. 25 (1991) 413-416. MR 1102753.
Abstract, references, and article information
View Article: PDF

[3] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1